MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG,FIBEROPTIC UNIVERSAL 5MM X 10FT (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE PKG,FIBEROPTIC UNIVERSAL 5MM X 10FT (3.05M); LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233050090
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Mfg date: the device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the light lead was used during a case and flickered during the procedure.The customer further reported that the lead appeared to get hot with staff reported that they could smell burning.Please note no burn was reported in this event.
 
Additional Manufacturer Narrative
Alleged failure: the customer reported that the light lead was used during a case and flickered during the procedure.The customer further reported that the lead appeared to get hot with staff reported that they could smell burning.The customer changed it for the other lead which worked fine.Small delay in swapping out the lead the failure alleged in the complaint record was not confirmed/duplicated during the product investigation.The probable root cause/s could be with the l10 light source for the blinking issue.The warning on the ifu states "the surface temperature near the scope adapter and at the tip of the scope can exceed 41 °c if the light source is operated at high levels of brightness for extended periods of time.The heated scope and adapter can cause burns to the patient, user, or combustible materials." the device manufacture date is not known.The product was returned for investigation and the failure mode was not confirmed and will be monitored for future reoccurrence.
 
Event or Problem Description

Brand Name
PKG,FIBEROPTIC UNIVERSAL 5MM X 10FT (3.05M)
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key7754653
Report Number0002936485-2018-00569
Device Sequence Number173853
Product Code FCW
UDI-Device Identifier07613327051636
UDI-Public07613327051636
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233050090
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/23/2018
Initial Date Received by Manufacturer 07/10/2018
Supplement Date Received by Manufacturer07/10/2018
Initial Report FDA Received Date08/06/2018
Supplement Report FDA Received Date04/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1